OTC Advil Ibuprofen Extra Strength Liqui-Gels 400 mg
HomeStore

OTC Advil Ibuprofen Extra Strength Liqui-Gels 400 mg

OTC Advil Ibuprofen Extra Strength Liqui-Gels 400 mg

Description:

Advil Extra Strength Liqui-Gels relieve migraine pain and symptoms such as nausea and sensitivity to light and sound while targeting non-migraine headaches, menstrual and back pain.

*We are only able to ship this item to Canadian customers.

DIN: 02248231

Features:
  • migraine pain
  • migraine symptoms such as sensitivity to light and sound and nausea
  • headache
  • menstrual pain
  • backache
  • toothache pain
  • the pain of inflammation associated with arthritis or physical overexertion
  • muscle & joint pain
  • reduction of fever

PURPOSE: Pain reliever / Fever reducer

Ingredients:

Ibuprofen (present as free acid and potassium salt).

Gelatin, lecithin (soy), medium-chain triglycerides, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, sorbitan, sorbitol.

Directions:

For migraine headaches: Adults and children over 12: Take 1 Extra Strength Liqui-gel at the first sign of symptoms and every 6-8 hours as needed. Do not exceed 3 Liqui-gels in 24 hours, unless directed by a doctor.

For all other uses: Adults and children over 12: Take 1 Extra Strength Liqui-gel every 6-8 hours as needed. Do not exceed 3 Liqui-gels in 24 hours, unless directed by a doctor.

Do not use longer than 3 days for a fever or 5 days for pain relief. Do not give to children under 12. Children under 12 should use Children’s Advil®.

Cautions:

Caution in patients prone to gastrointestinal tract irritation, including those with a history of peptic ulcer.

BEFORE you use Advil® Extra Strength Liqui-Gels talk to your doctor or pharmacist if:

  • you have previous or current stomach ulcers, diabetes, high blood pressure, heart failure, heart disease or thyroid disease, asthma, kidney or liver disease, glaucoma, blood clotting disorder (such as hemophilia), any other serious disease, are under the doctor’s care for any serious condition, are pregnant or nursing or are taking any other drug including over the counter drugs.

Use caution in the elderly.

Long-term continuous use may increase the risk of heart attack or stroke.

$3.83

Original: $10.94

-65%
OTC Advil Ibuprofen Extra Strength Liqui-Gels 400 mg

$10.94

$3.83

OTC Advil Ibuprofen Extra Strength Liqui-Gels 400 mg

Description:

Advil Extra Strength Liqui-Gels relieve migraine pain and symptoms such as nausea and sensitivity to light and sound while targeting non-migraine headaches, menstrual and back pain.

*We are only able to ship this item to Canadian customers.

DIN: 02248231

Features:
  • migraine pain
  • migraine symptoms such as sensitivity to light and sound and nausea
  • headache
  • menstrual pain
  • backache
  • toothache pain
  • the pain of inflammation associated with arthritis or physical overexertion
  • muscle & joint pain
  • reduction of fever

PURPOSE: Pain reliever / Fever reducer

Ingredients:

Ibuprofen (present as free acid and potassium salt).

Gelatin, lecithin (soy), medium-chain triglycerides, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, sorbitan, sorbitol.

Directions:

For migraine headaches: Adults and children over 12: Take 1 Extra Strength Liqui-gel at the first sign of symptoms and every 6-8 hours as needed. Do not exceed 3 Liqui-gels in 24 hours, unless directed by a doctor.

For all other uses: Adults and children over 12: Take 1 Extra Strength Liqui-gel every 6-8 hours as needed. Do not exceed 3 Liqui-gels in 24 hours, unless directed by a doctor.

Do not use longer than 3 days for a fever or 5 days for pain relief. Do not give to children under 12. Children under 12 should use Children’s Advil®.

Cautions:

Caution in patients prone to gastrointestinal tract irritation, including those with a history of peptic ulcer.

BEFORE you use Advil® Extra Strength Liqui-Gels talk to your doctor or pharmacist if:

  • you have previous or current stomach ulcers, diabetes, high blood pressure, heart failure, heart disease or thyroid disease, asthma, kidney or liver disease, glaucoma, blood clotting disorder (such as hemophilia), any other serious disease, are under the doctor’s care for any serious condition, are pregnant or nursing or are taking any other drug including over the counter drugs.

Use caution in the elderly.

Long-term continuous use may increase the risk of heart attack or stroke.

Product Information

Shipping & Returns

Description

Description:

Advil Extra Strength Liqui-Gels relieve migraine pain and symptoms such as nausea and sensitivity to light and sound while targeting non-migraine headaches, menstrual and back pain.

*We are only able to ship this item to Canadian customers.

DIN: 02248231

Features:
  • migraine pain
  • migraine symptoms such as sensitivity to light and sound and nausea
  • headache
  • menstrual pain
  • backache
  • toothache pain
  • the pain of inflammation associated with arthritis or physical overexertion
  • muscle & joint pain
  • reduction of fever

PURPOSE: Pain reliever / Fever reducer

Ingredients:

Ibuprofen (present as free acid and potassium salt).

Gelatin, lecithin (soy), medium-chain triglycerides, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, sorbitan, sorbitol.

Directions:

For migraine headaches: Adults and children over 12: Take 1 Extra Strength Liqui-gel at the first sign of symptoms and every 6-8 hours as needed. Do not exceed 3 Liqui-gels in 24 hours, unless directed by a doctor.

For all other uses: Adults and children over 12: Take 1 Extra Strength Liqui-gel every 6-8 hours as needed. Do not exceed 3 Liqui-gels in 24 hours, unless directed by a doctor.

Do not use longer than 3 days for a fever or 5 days for pain relief. Do not give to children under 12. Children under 12 should use Children’s Advil®.

Cautions:

Caution in patients prone to gastrointestinal tract irritation, including those with a history of peptic ulcer.

BEFORE you use Advil® Extra Strength Liqui-Gels talk to your doctor or pharmacist if:

  • you have previous or current stomach ulcers, diabetes, high blood pressure, heart failure, heart disease or thyroid disease, asthma, kidney or liver disease, glaucoma, blood clotting disorder (such as hemophilia), any other serious disease, are under the doctor’s care for any serious condition, are pregnant or nursing or are taking any other drug including over the counter drugs.

Use caution in the elderly.

Long-term continuous use may increase the risk of heart attack or stroke.

OTC Advil Ibuprofen Extra Strength Liqui-Gels 400 mg | Pure Integrative Pharmacy